# SDR AALA202410013727

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N350RV
- Make and model: Boeing 737823
- Aircraft serial: 44462
- Aircraft time: 11,504 hours, 4,246 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, ELECTRICAL BURNING SMELL FOLLOWED BY PWS FAIL.TURNED OFF RADAR, SMELL WENT AWAY. AIRCRAFT WAS GROUNDED: DURING CLIMB OUT, ELECTRICAL BURNING SMELL FOLLOWED BY PWS FAIL.TURNED OFF RADAR, SMELL WENT AWAY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
